Publication
Title
On a direct bilinearization method: Kaup's higher-order water wave equation as a modified nonlocal Boussinesq equation
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 1994
ISSN
0305-4470
Volume/pages
27(1994), p. 5325-5334
ISI
A1994PC87100028
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.07.2017